# SDR AALA20121024001

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 42,033 hours, 19,789 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8D ESCAPE PATH LIGHT INOPERATIVE.  SECURED CONNECTOR FOR SEAT 8D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
